Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/65798
Title: Weak Galerkin finite element methods for Sobolev equation
Authors: Gao, F
Cui, J 
Zhao, G
Keywords: Discrete weak gradient
Error estimate
Sobolev equation
Weak Galerkin
Weak gradient
Issue Date: 2017
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2017, v. 317, p. 188-202 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: We present some numerical schemes based on the weak Galerkin finite element method for one class of Sobolev equations, in which differential operators are approximated by weak forms through the usual integration by parts. In particular, the numerical method allows the use of discontinuous finite element functions and arbitrary shape of element. The proposed schemes will be proved to have good numerical stability and high order accuracy when time variable is continuous. Also an optimal error estimate is obtained for the fully discrete scheme. Finally, some numerical results are given to verify our analysis for the scheme.
URI: http://hdl.handle.net/10397/65798
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/j.cam.2016.11.047
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

13
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.